# SDR ASOA20160317018

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145XR
- Aircraft serial: 145501
- Aircraft time: 35,803 hours, 27,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 84600
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 29,857 hours, 20,590 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LT WING EXTERNAL FORWARD EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE NR 1 EMERGENCY LIGHT BATTERY PACK. OPS CHECKS WERE GOOD.
